Accessibility navigation


The correct application of Poynting's theorem to the time-dependent magnetosphere: reply to Heikkila

Lockwood, M. and Davis, C. J. (1999) The correct application of Poynting's theorem to the time-dependent magnetosphere: reply to Heikkila. Annales Geophysicae, 17 (2). pp. 178-181. ISSN 0992-7689

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s00585-999-0178-2


Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:38753
Publisher:Copernicus Publications

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation